# SDR VNAA2020031101101

- Difficulty date: March 8, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 37,321 hours, 37,073 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Tube
- Part number: 3066T24G01
- Condition: Cracked
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED DECELERATION OF RH ENGINE IN FLIGHT APROX 8% N1. MAINTENANCE FOUND THE T2 ANTI ICE TUBE ASSY CRACKED, REMOVED AND AND REPLACED THE TUBE ASSY OPS CHECK GOOD.
